EconPapers    
Economics at your fingertips  
 

On Minimal Norms on M n

Madjid Mirzavaziri and Mohammad Sal Moslehian

Abstract and Applied Analysis, 2007, vol. 2007, 1-4

Abstract:

We show that for each minimal norm N ( ⋅ ) on the algebra ℳ n of all n × n complex matrices, there exist norms ‖ ⋅ ‖ 1 and ‖ ⋅ ‖ 2 on ℂ n such that N ( A ) = max { ‖ A x ‖ 2 : ‖ x ‖ 1 = 1 , x ∈ ℂ n } for all A ∈ ℳ n . This may be regarded as an extension of a known result on characterization of minimal algebra norms.

Date: 2007
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2007/052840.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2007/052840.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:052840

DOI: 10.1155/2007/52840

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:052840